# SDR CALA2019070201108

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99842503 AFT FUSELAGE BELOW FLOOR, STR TIE AT BS1016 & STR 22L, HAS EXFOLIATION CORROSION. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT N/R# 99842503 REMOVED AND REPLACED STRINGER END FITTING AS PER DWR#147A1116 & SRM 51-40-02, ALSO ACCOMPLISHED STRINGER REPAIR BETWEEN BS WORK ACCOMPLISHED BY MECHANIC PARTIAL WORK ACCOMPLISHED" "DWRG#147A1116 REV."A" 996-1016 STR 22L AS PER SRM 53-00-03" SEE DETAILS FOR
